MAUDE Adverse Event Report: ZIMMER BIOMET, INC. +3MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. +3MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110030777
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately a little over one (1) month ago.Subsequently, the patient was revised due to infection seventeen (17) days later.Multiple attempts have been made to obtain additional information, but no additional information has been received at this time.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00755.0001822565-2024-00756.0001822565-2024-00757.0001822565-2024-00758.0001822565-2024-00759.0001822565-2024-00760.0001822565-2024-00761.0001822565-2024-00762.0001822565-2024-00763.D10: medical products: item#: unknown, unknown tray; lot#: unknown.Item#: unknown, unknown bearing; lot#: unknown.Item#: unknown, unknown baseplate; lot#: unknown.Item#: unknown, unknown central screw; lot#: unknown.Item#: unknown, unknown peripheral screw; lot#: unknown.Item#: unknown, unknown peripheral screw; lot#: unknown.Item#: unknown, unknown peripheral screw; lot#: unknown.Item#: unknown, unknown peripheral screw; lot#: unknown.Item#: unknown, unknown stem; lot#: unknown.G2: foreign: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, the product was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
+3MM LATERAL OFFSET 40MM DIAMETER GLENOSPHERE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18836049
Report Number0001822565-2024-00754
Device Sequence Number7486337
Product Code PHX
UDI-Device Identifier00887868231261
UDI-Public(01)00887868231261(17)330319(10)65569156
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110030777
Device Lot Number65569156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown